MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH) 100T

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH) 100T
Catalog Number 10997840
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they obtained erroneously elevated high-sensitivity troponin i (tnih) result on a patient sample vs alternate method on an atellica im 1300 analyzer.The erroneous result was reported to the physician.The sample was repeated on an alternate atellica im 1600 analyzer for troubleshooting purposes and the result was elevated.The sample was repeated on two non-siemens methods/analyzers, and lower results were obtained than the initial results.The results from non-siemens methods/analyzers were consistent with the patient¿s clinical picture and considered correct.The corrected report was issued with the result of 10.5 ng/l.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated tnih result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated high-sensitivity troponin i (tnih) result on a patient sample vs alternate method on an atellica im 1300 analyzer.Siemens reviewed the information provided by the customer and ruled out the assay issues based on the quality control (qc) recovered within the acceptable ranges and no problems were reported with other patient samples.No systemic assay or analyzer problem identified.The atellica im high sensitivity troponin i (tnih) instructions for use (ifu) states as below, interpretation of results: results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings.Limitations: values obtained with different assay methods cannot be used interchangeably.Interpretations using serial measurements should be based on results obtained with the same assay method.The measured concentration of ctni in a given specimen can vary between assays due to differences in assay design and methodology.Based on the available information, siemens determined that the cause of the erroneously elevated tnih result cannot be determined.The customer is operational.A product problem was not identified.The instrument is performing according to the specifications.No further evaluation is required.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH) 100T
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 1219913
333 coney st.
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24741590
Report Number1219913-2026-00066
Device Sequence Number9422340
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)54329112(17)260820
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Catalogue Number10997840
Device Lot Number54329112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexMale